H-infinity model reduction of Takagi-Sugeno fuzzy stochastic systems

Full text for this resource is not available from the Research Repository.

Su, Xiaojie, Wu, Ligang, Shi, Peng and Song, Yongduan (2012) H-infinity model reduction of Takagi-Sugeno fuzzy stochastic systems. IEEE Transactions on Systems, Man and Cybernetics - Part B: Cybernetics, 42 (6). pp. 1574-1585. ISSN 1083-4419

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23148
DOI https://doi.org/10.1109/TSMCB.2012.2195723
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > College of Business
Keywords ResPubID25833, cone complementary linearization, H∞ model reduction, stochastic systems, Takagi–Sugeno, T–S, fuzzy systems
Citations in Scopus 158 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login